RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2007, Volume 47, Number 7, Pages 1264–1275 (Mi zvmmf284)  

This article is cited in 3 scientific papers (total in 3 papers)

Monte Carlo study of time asymptotics of the polarized radiation intensity

G. A. Mikhailov, N. V. Tracheva, S. A. Uhinov

Institute of Computational Mathematics and Mathematical Geophysics, Siberian Division, Russian Academy of Sciences, pr. Akademika Lavrent'eva 6, Novosibirsk, 630090, Russia

Abstract: The parameters of time asymptotics of the polarized radiation intensity are estimated. Precision Monte Carlo estimates of these parameters are derived for finite medium layers by iterating the resolvent of the corresponding transfer operator with a given scattering matrix and by evaluating parametric time derivatives. The computations are performed for two versions of the problem: with a Rayleigh scattering matrix and an aerosol scattering matrix. It is shown that the asymptotics of the radiation intensity are affected by polarization, except for the spatially homogeneous problem, for which the results are obtained analytically.

Key words: polarized radiative transfer, time constant, statistical simulation, Monte Carlo method.

Full text: PDF file (1444 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2007, 47:7, 1213–1223

Bibliographic databases:

UDC: 519.676
Received: 02.02.2007

Citation: G. A. Mikhailov, N. V. Tracheva, S. A. Uhinov, “Monte Carlo study of time asymptotics of the polarized radiation intensity”, Zh. Vychisl. Mat. Mat. Fiz., 47:7 (2007), 1264–1275; Comput. Math. Math. Phys., 47:7 (2007), 1213–1223

Citation in format AMSBIB
\Bibitem{MikTraUhi07}
\by G.~A.~Mikhailov, N.~V.~Tracheva, S.~A.~Uhinov
\paper Monte Carlo study of time asymptotics of the polarized radiation intensity
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2007
\vol 47
\issue 7
\pages 1264--1275
\mathnet{http://mi.mathnet.ru/zvmmf284}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2378145}
\transl
\jour Comput. Math. Math. Phys.
\yr 2007
\vol 47
\issue 7
\pages 1213--1223
\crossref{https://doi.org/10.1134/S0965542507070123}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547659284}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf284
  • http://mi.mathnet.ru/eng/zvmmf/v47/i7/p1264

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mikhailov G.A., Tracheva S.A., Ukhinov N.V., “Otsenka metodom Monte-Karlo parametrov asimptotiki pomekhi obratnogo rasseyaniya s uchetom polyarizatsii”, Optika atmosfery i okeana, 23:9 (2010), 739–748  elib
    2. I. V. Prokhorov, “The Cauchy problem for the radiative transfer equation with generalized conjugation conditions”, Comput. Math. Math. Phys., 53:5 (2013), 588–600  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. Tracheva N., Ukhinov S., “A New Monte Carlo Method For Estimation of Time Asymptotic Parameters of Polarized Radiation”, Math. Comput. Simul., 161:SI (2019), 84–92  crossref  mathscinet  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:206
    Full text:88
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019